Skip to content

Read user comments about the side effects, benefits, and effectiveness of TYSABRI IV.

Overall User Ratings

132 Total User Reviews

User Reviews

«Previous 81-85 of 113 Next»
Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
12/16/2008 5:29:26 PM

Reviewer: Susan, 25-34 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
I have been on Tysabri since Jan. 2007. I have had one small relapse since starting treatement. I have had 1 MRI that showed no disease progression. This drug has done everything it said it would. It has slowed down my disease progression for the time being. I generally have no side effects. When I first started the drug I would get headaches on the day of infusion, but that has stopped.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
11/8/2008 3:39:53 PM

Reviewer: rightboutnow@yahoo.com, 25-34 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I am a 25yr old mother of 2 daughters under 3, started trtmt in March08. I have not had any post iv reactions, nor any side-affects due to the medication. On my Fifth infusion, the vein used to infuse blew up to about the size of a gumball from those 25cent machines. Took about a week to decrease in size and about 2 and 1/2 wks to have the pain go away. I think this is the vein becoming "fati ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
10/24/2008 12:52:04 AM

Reviewer: chekoala, 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
Dx 5 years ago. Tysabri started five months ago. Have tried Avonex, LDN, then Copaxone all to no avail - worsening symptoms. Since the Tysabri I have not improved, and my fatigue and gait have deteriorated if anything (but could also be due to other factors). First four times no site reaction. Most recent one my arm puffed up for the rest of the day, followed by extensive bruising emerging thro ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
10/8/2008 11:43:12 AM

Reviewer: cbetts53@hotmail.com, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
10/5/2008 5:24:04 PM

Reviewer: 45-54 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I FEEL SO MUCH MORE NORMAL AFTER THESE INFUSIONS. MORE ENERGY!! I HAVE BEEN GIVEN A STEROID ONE MONTH AND HAD TO MISS THE TYSABRI...I WAS SAD, BUT THEN I GOT BACK ON IT TO A GREAT RECOVERY. MY MAN FRIEND TOLD ME THAT I AM FULL OF LIFE. TALKING LIKE CRAZY A WELL!!! I DO TEND TO RUN DOWN AFTER 3 WEEKS OR SO AFTER INFUNSION, (JUST BEFORE NEXT INF.)

«Previous 81-85 of 113 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

MS Overview
Recognizing symptoms.
feet
Solutions for 19 types.
Woman running
Boost Your Metabolism.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
brain scan with soda
Tips to kick the habit.
row of colored highlighter pens
Tips for living better.
stressed working woman
And how to fix them?
fat caliper
Check your BMI.
woman dreaming
What Do Your Dreams Say About You?
man with indigestion
How to keep yours at bay.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.